Change search
ReferencesLink to record
Permanent link

Direct link
A spherical initial ideal for Pfaffians
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2007 (English)In: Illinois Journal of Mathematics, ISSN 0019-2082, Vol. 51, no 4, 1397-1407 p.Article in journal (Refereed) Published
Abstract [en]

We determine a term order on the monomials in the variables X-ij, 1 <= i <= j <= n, such that corresponding initial ideal of the ideal of Pfaffians of degree r of a generic n by n skew-symmetric matrix is the Stanley-Reisner ideal of a join of a simplicial sphere and a simplex. Moreover, we demonstrate that the Pfaffians of the 2r by 2r skew-symmetric submatrices form a, Grobner basis for the given term order. The same methods and similar term orders as for the Pfaffians also yield squarefree initial ideals for certain determinantal ideals. Yet, in contrast to the case of Pfaffians, the corresponding simplicial complexes are balls that do not decompose into a join as above.

Place, publisher, year, edition, pages
2007. Vol. 51, no 4, 1397-1407 p.
Keyword [en]
stanley, rings
National Category
URN: urn:nbn:se:kth:diva-17242ISI: 000258640700021ScopusID: 2-s2.0-50949087634OAI: diva2:335285

QC 20141021

Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2014-10-21Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Jonsson, Jakob
By organisation
Mathematics (Dept.)
In the same journal
Illinois Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link